# SDR CALA2017102703774

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 88,040 hours, 8,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W23513
- Condition: Dented
- Location: Bs 1884
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SURFACE DENTED BS 1884, BETWEEN STRINGERS 45 - 47R.   REPAIRED THE SKIN IAW ECRA 5330-06210.
